A probability distribution can be characterized through various methods. This paper discusses a new characterization of skew normal distribution by truncated moment. It is hoped that the findings of the paper will be useful for researchers in different fields of applied sciences
Shakil, M.; M. Ahsanullah, M.; and Golam Kibria, B. M.
A Characterization of Skew Normal Distribution by Truncated Moment,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 9,
1, Article 3.
Available at: https://digitalcommons.pvamu.edu/aam/vol9/iss1/3